Jerry from Baltimore / Tinnitus After Ativan Withdrawal

Discussion in 'Introduce Yourself' started by jerry meconi, Jun 2, 2016.

tinnitus forum
    1. jerry meconi

      jerry meconi Member

      Location:
      Baltimore, Md USA
      Tinnitus Since:
      april 20016
      Cause of Tinnitus:
      rapid ativan withdrawl
      hi, my name is jerry from Baltimore. my problem began shortly after a withdrawal from an Ativan prescription of long duration. I have been told that this will resolve on its own but have come to doubt that. it has been five weeks and the condition persist. does anyone have any personal experience with this? my anxiety is bad enough but honest information is always preferable to kind intentions that only provide false hope.

      I began to experience the noise after my withdrawal from Ativan. if I thought that a small dose would help ease it I would be inclined to go back although the thought if another withdrawal is terrifying. it would limit my ability to move about without a secure prescriber. anyone else find that a reintroduction has helped them?
       
    2. gotyoubynuts

      gotyoubynuts Member

      Tinnitus Since:
      10/1990
      Cause of Tinnitus:
      Concert
      Benzodiazepine withdrawal causes tinnitus in some people. You could try reintroducing ativan in small amounts to see if it has an effect. Five weeks off it is a short period though so you might want to wait a few more months to recover.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.